Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 54, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Oct 1, 2021, 8:44 AM CDT for Jim Wells County, Nueces County, San Patricio County, Texas. It took effect at Oct 1, 2021, 12:52 PM CDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2021, 8:44 AM CDT (13:44 UTC)
- In effect from
- Oct 1, 2021, 12:52 PM CDT
- Expired
- Oct 1, 2021, 9:22 PM CDT
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Jim Wells County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 33 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Bluntzer (CBVT2). The gauge peaked at 15.08 ft at Oct 2, 2021, 6:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08211200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
971
WGUS44 KCRP 011344
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
844 AM CDT Fri Oct 1 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following rivers in Texas...
Nueces River Near Bluntzer affecting Nueces, Jim Wells and San
Patricio Counties.
For the Nueces River...including Cotulla, Tilden, Three Rivers,
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC249-355-409-020445-
/O.NEW.KCRP.FL.W.0054.211001T1752Z-211003T1019Z/
/CBVT2.2.ER.211001T1752Z.211002T0600Z.211002T1818Z.NO/
844 AM CDT Fri Oct 1 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Nueces River Near Bluntzer.
* From this afternoon to early Sunday morning.
* At 8:00 AM CDT Friday the stage was 7.1 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 21.5 feet just after midnight tonight. It
will then fall below flood stage Saturday afternoon.
* Impact...At 21.0 feet, Moderate lowland flooding occurs on the
right bank. This peak flow will flood homes downstream near
Calallen.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Bluntzer 18.0 7.1 Fri 8 am 20.1 12.9 9.0 7.3 6.9
&&
LAT...LON 2799 9787 2802 9775 2797 9775 2794 9768
2787 9776 2792 9783
$$
ANM2 follow-up statements
144
WGUS84 KCRP 012024
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
324 PM CDT Fri Oct 1 2021
...The Flood Warning continues for the following rivers in Texas...
Nueces River Near Bluntzer affecting Nueces, Jim Wells and San
Patricio Counties.
For the Nueces River...including Bluntzer...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC249-355-409-021130-
/O.CON.KCRP.FL.W.0054.000000T0000Z-211003T1019Z/
/CBVT2.2.ER.211002T0043Z.211002T1200Z.211002T1940Z.NO/
324 PM CDT Fri Oct 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Nueces River Near Bluntzer.
* Until early Sunday morning.
* At 3:00 PM CDT Friday the stage was 11.1 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening and crest around 21.1 feet after midnight tonight and
through the early morning hours of Saturday. The river is then
expected to fall below flood stage Saturday evening. Additional
rises may be possible as additional rainfall is expected.
* Impact...At 21.0 feet, Moderate lowland flooding occurs on the
right bank. This peak flow will flood homes downstream near
Calallen.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Bluntzer 18.0 11.1 Fri 3 pm 18.5 12.2 8.4 7.1 6.8
&&
LAT...LON 2799 9787 2802 9775 2797 9775 2794 9768
2787 9776 2792 9783
$$
CB274
WGUS84 KCRP 020222
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
922 PM CDT Fri Oct 1 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Nueces River Near Bluntzer affecting Nueces, Jim Wells and San
Patricio Counties.
TXC249-355-409-020330-
/O.CAN.KCRP.FL.W.0054.000000T0000Z-211002T0222Z/
/CBVT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT Fri Oct 1 2021
...The Flood Warning for the Nueces River Near Bluntzer has been
cancelled...
The Flood Warning is cancelled for
the Nueces River Near Bluntzer.
* At 8:00 PM CDT Friday the stage was 13.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise and crest just shy of
flood stage late Saturday morning before beginning a slow fall
Saturday evening, remaining in caution stage for the next day or
two. Additional rises may be possible as additional rainfall is
expected.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Bluntzer 18.0 13.5 Fri 8 pm 16.6 10.8 8.1 6.2 5.9
&&
LAT...LON 2799 9787 2802 9775 2797 9775 2794 9768
2787 9776 2792 9783
$$
CBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Oct 1, 3:54 AM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Oct 1, 3:54 AM CDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
354 AM CDT Fri Oct 1 2021
.DISCUSSION...UPDATED
Periods of heavy rainfall today could result in 2 to 4 inches of
rain over our already saturated soils. High rainfall rates are
also expected through the day today as convection along the coast
has had radar estimated rainfall rates of 2 to 4 inches per hour..
With coverage expected to expand through the day today, a Flash
Flood Watch has been issued through this evening for Jim Wells,
Kleberg, Nueces, and San Patricio counties.
&&
.PREV DISCUSSION... /Issued 225 AM CDT Fri Oct 1 2021/
SHORT TERM (Today through Saturday)...
Another active day is in store across South Texas as our wet pattern
continues. A quick look at water vapor imagery reveals a low
pressure system across the Desert Southwest which will eject several
rounds of H5 energy through the region as we close out the work
week. To the south, the nose of a 50-60 knot H3 subtropical jet will
nudge into the region providing upper level support for today's
convection. Showers and storms can be seen along the coast early
this morning with coverage expected to expand throughout the day as
a moisture convergence axis strengthens. Meanwhile, a slowly moving
MCS can be seen across the Hill Country. This convective cluster
will continue to slowly drift southeastward through the morning
while producing some rather efficient rain rates. This activity will
reach our northwestern counties by sunrise or shortly after
continue its slowly movement towards the coast. Latest runs of
the HRRR and HREF hint at activity filling in across the Coastal
Plains and diurnal heating kicks in through the morning and
afternoon hours. Heavy rainfall will be the main threat with any
storms today as recent RAP soundings depict a saturated column
with low to mid RHs over 85%, long skinny CAPE, and a warm cloud
depth approaching 15kft. WPC has placed all of South Texas within
a Slight Risk of Excessive Rainfall today and tonight. Rainfall
amounts look to generally range from 1-2". However, the HREF
continues to suggest locally higher amounts approaching 5". With
that said, can't rule out gusty winds and small hail with any
activity that develops. Activity will begin to wane as we lose the
favorable upper dynamics as the jet pulls north and we lose
daytime heating.
Another round of convection is expected Saturday as another H5
shortwave rotates through the region. Current thinking is that
coverage will not be as widespread compared to what is expected
today as the bulk of the upper forcing will be north of the
region. Heavy rainfall will remain possible at times as PWATs
remain above 2". A Marginal Risk of Excessive Rainfall is in place
across the Northern Coastal Plains tomorrow.
LONG TERM (Saturday Night through Thursday)...
PWAT values around 2 inches Saturday night will combine with a
couple of shortwaves to keep showers and thunderstorms in the
forecast. Some locally heavy rainfall may be possible, which could
lead to a continued risk of flash flooding across South Texas. A
cold front will approach the area Sunday night and into Monday,
providing another focus for precipitation. Models are in fairly good
agreement with the timing of the front, with the ECMWF bringing the
front to the coast just a few hours ahead of the GFS and model blend
solutions. The weak cold front is expected to reach the coast early
Monday morning, bringing a welcome end to the this soggy pattern.
Dry air will move in from the north, though high temperatures will
still remain in the 90s. A ridge will build in across South Texas
and remain in place through the end of next week. This will lead to
partly cloudy to mostly clear skies, seasonably warm daytime highs
and cooler nighttime lows.
MARINE...
Scattered to numerous showers and thunderstorms are expected
across the Gulf waters today. Locally heavy rainfall and gusty
winds will be possible at times. Otherwise, weak to moderate
onshore flow will continue as we head into the weekend. Showers
and thunderstorms are expected to continue as we head through the
weekend. Northeasterly flow will develop Sunday morning as a
trough develops along the coast, then shift back to weak onshore
flow ahead of an approaching cold front Sunday afternoon. Winds
will shift to the north and become weak to moderate Monday as the
cold front pushes across the waters. Drier air will move in behind
the front ending precipitation chances.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 85 74 86 73 87 / 80 50 60 40 60
Victoria 84 71 84 71 87 / 70 50 70 40 50
Laredo 88 74 89 74 88 / 70 50 60 50 50
Alice 86 72 87 72 87 / 70 40 60 40 60
Rockport 85 75 86 75 88 / 80 60 70 50 60
Cotulla 88 74 87 73 89 / 60 60 70 40 50
Kingsville 87 73 87 72 88 / 80 40 60 40 60
Navy Corpus 86 77 86 77 87 / 70 60 60 50 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening For the following zones:
Coastal Kleberg...Coastal Nueces...Coastal San Patricio...
Inland Kleberg...Inland Nueces...Inland San Patricio...Jim
Wells...Kleberg Islands...Nueces Islands.
GM...None.
&&
TC/95...SHORT TERMHazardous weather outlook, Oct 1, 3:31 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 331 AM CDT Fri Oct 1 2021 TXZ229>234-239>247-342>347-442-443-447-020845- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 331 AM CDT Fri Oct 1 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Flash flooding is possible today and tonight. A Flash Flood Watch has been issued for portions of South Texas. Heavy rainfall is expected today and tonight. Areas outside of the Flash Flood Watch may also see localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms are forecast through the weekend. Heavy rain at times may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-020845- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 331 AM CDT Fri Oct 1 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms are forecast through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Oct 1, 3:27 AM CDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
327 AM CDT Fri Oct 1 2021
TXZ232-245-246-346-010900-
Coastal Refugio TX-Bee TX-Inland Refugio TX-Coastal Aransas TX-
327 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of north central
Aransas, central Refugio and eastern Bee Counties through 400 AM
CDT...
At 326 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bonnie View, or 7 miles east of Woodsboro, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Refugio, Woodsboro, Quintana and Bonnie View.
This includes the following highways...
US Highway 183 between mile markers 662 and 668.
US Highway 77 between mile markers 612 and 630.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2813 9711 2811 9731 2814 9732 2813 9732
2839 9745 2840 9739 2839 9738 2840 9736
2843 9703
TIME...MOT...LOC 0826Z 173DEG 28KT 2821 9720
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TCSpecial weather statement, Oct 1, 4:27 AM CDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
427 AM CDT Fri Oct 1 2021
TXZ233-234-245>247-345-346-447-011000-
Inland Calhoun TX-Calhoun Islands TX-Victoria TX-Coastal Refugio TX-
Inland Refugio TX-Coastal Aransas TX-Aransas Islands TX-Goliad TX-
427 AM CDT Fri Oct 1 2021
...Strong thunderstorms will impact portions of southwestern Calhoun,
Aransas, southwestern Victoria, east central Goliad and northeastern
Refugio Counties through 500 AM CDT...
At 427 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Quintana to 8 miles west of Aransas
National Wildlife Refuge to 11 miles east of Lamar. Movement was
north at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McFaddin, Quintana, Holiday Beach, Tivoli, Aransas National Wildlife
Refuge and Austwell.
This includes US Highway 77 between mile markers 594 and 618.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2795 9685 2816 9701 2828 9726 2868 9716
2854 9683 2841 9675 2837 9670 2832 9671
2833 9668 2827 9663
TIME...MOT...LOC 0927Z 202DEG 24KT 2838 9712 2830 9694 2815 9682
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Oct 1, 4:41 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
441 AM CDT Fri Oct 1 2021
TXZ232-244-246-344-011015-
Inland San Patricio TX-Bee TX-Coastal San Patricio TX-
Inland Refugio TX-
441 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of central San
Patricio, southwestern Refugio and southeastern Bee Counties through
515 AM CDT...
At 441 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sinton, moving north at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sinton, Taft, Refugio, Woodsboro, Odem, St. Paul, Bonnie View and
Taft Southwest.
This includes the following highways...
US Highway 181 between mile markers 618 and 632.
US Highway 183 near mile marker 668.
US Highway 77 between mile markers 620 and 656.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2790 9762 2839 9747 2831 9714 2815 9723
2809 9728 2809 9727 2787 9739
TIME...MOT...LOC 0941Z 202DEG 27KT 2803 9745
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Oct 1, 5:26 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
526 AM CDT Fri Oct 1 2021
TXZ243>245-342>344-443-011115-
Inland Nueces TX-Inland San Patricio TX-Coastal Nueces TX-
Coastal San Patricio TX-Coastal Kleberg TX-Nueces Islands TX-
Coastal Aransas TX-
526 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of west central
Aransas, southeastern Nueces, central San Patricio and northeastern
Kleberg Counties through 615 AM CDT...
At 525 AM CDT, Doppler radar was tracking a strong thunderstorm over
Corpus Christi Country Club, or over Corpus Christi, moving north at
20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Corpus Christi, Portland, Robstown, Sinton, Taft, Corpus Christi
International Airport, Ingleside, Aransas Pass, Odem, Gregory,
Ingleside On The Bay, Flour Bluff, Corpus Christi North Beach, Edroy,
Kings Crossing Subdivision, Bay Area Medical Center, Del Mar College
East Campus, Spohn Hospital South, West Sinton and Del Mar College
West Campus.
This includes the following highways...
Interstate 37 between mile markers 1 and 25.
US Highway 181 between mile markers 620 and 648.
US Highway 77 between mile markers 646 and 658.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2755 9755 2756 9755 2756 9756 2807 9773
2804 9714 2754 9727
TIME...MOT...LOC 1025Z 182DEG 18KT 2771 9740
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TCSpecial weather statement, Oct 1, 6:21 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
Issued by National Weather Service Austin/San Antonio TX
621 AM CDT Fri Oct 1 2021
TXZ243>246-343>346-443-011200-
Inland Nueces TX-Inland San Patricio TX-Coastal Refugio TX-
Coastal Nueces TX-Coastal San Patricio TX-Inland Refugio TX-
Nueces Islands TX-Coastal Aransas TX-Aransas Islands TX-
621 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southern Aransas,
central Nueces, San Patricio and southwestern Refugio Counties
through 700 AM CDT...
At 621 AM CDT, Doppler radar was tracking a strong thunderstorm over
Aransas Pass, or near Port Aransas, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Corpus Christi, Portland, Robstown, Rockport, Sinton, Port Aransas,
Taft, Corpus Christi International Airport, Ingleside, Aransas Pass,
Odem, Gregory, Ingleside On The Bay, Bayside, Palm Harbor, Corpus
Christi North Beach, Del Mar College East Campus, Del Mar College
West Campus, Bonnie View and Clarkwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2769 9717 2774 9751 2769 9774 2792 9764
2824 9747 2807 9684
TIME...MOT...LOC 1121Z 225DEG 26KT 2790 9711
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AATLocal storm report, Oct 1, 8:01 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
801 AM CDT FRI OCT 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD 3 ENE CC AIRPORT 27.80N 97.47W
10/01/2021 NUECES TX LAW ENFORCEMENT
NPID UNDER LEOPARD AND ALONG IH-37 HAS
SEVERE FLOODING. SEVERAL VEHICLES HAVE
BECOME DISABLED DUE TO DRIVING THROUGH HIGH
WATER.
0642 AM FLASH FLOOD 2 SSW CORPUS CHRISTI 27.76N 97.42W
10/01/2021 NUECES TX EMERGENCY MNGR
SEVERE FLOODING REPORTED AT HWY-286 AND
TARLTON ST.
0642 AM FLASH FLOOD 6 NW CC AIRPORT 27.85N 97.57W
10/01/2021 NUECES TX EMERGENCY MNGR
SEVERE FLOODING REPORTED AT IH-37 AND
MCKINZIE RD.
0642 AM FLASH FLOOD CORPUS CHRISTI 27.80N 97.40W
10/01/2021 NUECES TX EMERGENCY MNGR
SEVERE FLOODING ON MLK AND STAPLES.
0642 AM FLASH FLOOD 1 WSW CORPUS CHRISTI 27.79N 97.41W
10/01/2021 NUECES TX EMERGENCY MNGR
FLOODING AT HWY-286 AND AGNES ST EXIT.
0701 AM FLASH FLOOD 2 NE CC AIRPORT 27.80N 97.49W
10/01/2021 NUECES TX EMERGENCY MNGR
CORN PRODUCTS RD. NORTHBOUND FLOODED.
0730 AM FLASH FLOOD 3 WNW CORPUS CHRISTI 27.80N 97.45W
10/01/2021 NUECES TX BROADCAST MEDIA
FLOODED WATERS UP TO CAR BUMPER IS SHOWN IN
TWITTER VIDEO AT LOUIS LYNCH DR AND IH-37.
&&
EMFThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:09 PM CDT | River Flood Warning | CRP | Nueces | 62 hr |
| Sep 30, 7:20 PM CDT | Special Weather Statement | CRP | Webb | 25 min |
| Oct 1, 2:21 AM CDT | Special Weather Statement | CRP | Bee | 24 min |
| Oct 1, 2:26 AM CDT | Special Weather Statement | CRP | Nueces | 34 min |
| Oct 1, 3:07 AM CDT | Flood Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 6 min |
| Oct 1, 3:17 AM CDT | Flash Flood Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 36 hr |
| Oct 1, 3:27 AM CDT | Special Weather Statement | CRP | Refugio | 33 min |
| Oct 1, 4:07 AM CDT | Special Marine Warning | CRP | 38 min | |
| Oct 1, 4:17 AM CDT | Areal Flood Advisory | CRP | Bee, Refugio, San Patricio | 118 min |
| Oct 1, 4:27 AM CDT | Special Weather Statement | CRP | Aransas, Refugio | 33 min |
| Oct 1, 4:41 AM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Oct 1, 4:56 AM CDT | Special Marine Warning | CRP | 12 min | |
| Oct 1, 5:26 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 49 min |
| Oct 1, 5:31 AM CDT | Special Marine Warning | CRP | 59 min | |
| Oct 1, 5:32 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 4 hr |
| Oct 1, 6:06 AM CDT | Special Marine Warning | CRP | 24 min | |
| Oct 1, 6:21 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 39 min |
| Oct 1, 6:26 AM CDT | Special Marine Warning | CRP | 34 min | |
| Oct 1, 6:31 AM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Live Oak, Nueces, Refugio, San Patricio | 3 hr |
| Oct 1, 6:42 AM CDT | Special Marine Warning | CRP | 33 min | |
| Oct 1, 6:48 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 3 hr |
| Oct 1, 7:15 AM CDT | Special Marine Warning | CRP | 30 min | |
| Oct 1, 8:49 AM CDT | River Flood Warning | CRP | Nueces, San Patricio | 12 hr |
| Oct 1, 8:59 AM CDT | Special Marine Warning | CRP | 46 min | |
| Oct 1, 9:21 AM CDT | Areal Flood Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 5 hr |
| Oct 1, 9:46 AM CDT | Flash Flood Warning | CRP | Bee, Jim Wells, Live Oak, San Patricio | 98 min |
| Oct 1, 10:24 AM CDT | Special Marine Warning | CRP | 51 min | |
| Oct 1, 10:38 AM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.